Buy it Again
Theraflu Exps Mx Combo Pk - 40 Count

Theraflu Exps Mx Combo Pk - 40 Count

Severe Cold & Cough, Daytime/Nighttime, Coated Caplets, Value Pack

Other Information: (Theraflu ExpressMax Daytime Severe Cold & Cough): Store at controlled room temperature 68-77 degrees F (20-25 degrees C). (Theraflu ExpressMax Nighttime Severe Cold & Cough): Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: (Theraflu ExpressMax Daytime Severe Cold & Cough): Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Phenylephrine HCl - Nasal decongestant. Nasal congestion. Sore throat. Headache. Body ache. Cough. Fever. (Theraflu ExpressMax Nighttime Severe Cold & Cough): Acetaminophen - Pain reliever/fever reducer. Diphenhydramine HCl - Antihistamine/cough suppressant. Phenylephrine HCl - Nasal decongestant. Nasal congestion. Sore throat. Fever. Body ache. Runny nose. Headache. Cough. Sneezing. New! Warming relief formula. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Maximum strength per 4 hour dose. www.theraflu.com.
Active Ingredients: (Theraflu ExpressMax Daytime Severe Cold & Cough): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). (Theraflu ExpressMax Nighttime Severe Cold & Cough): Acetaminophen (325 mg), Diphenhydramine HCl (12.5 mg), Phenylephrine HCl (5 mg). (Theraflu ExpressMax Daytime Severe Cold & Cough:): Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. (Theraflu ExpressMax Nighttime Severe Cold & Cough): Purpose: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: (Theraflu ExpressMax Daytime Severe Cold & Cough): Benzoic Acid, Carmine, Croscarmellose Sodium, Ethanol, Ferric Oxide Yellow, Flavors, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 60, Polysorbate 80, Povidone, Pregelatinized Starch, Propylene Glycol, Silicon Dioxide, Stearic Acid, Sucralose, Titanium Dioxide. (Theraflu ExpressMax Nighttime S
Product Attributes
Warning Contains: Warnings: Allergy alert: (Theraflu ExpressMax Daytime Severe Cold & Cough): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask
Directions Directions: (Theraflu ExpressMax Daytime Severe Cold & Cough): Do not use more than directed. (Theraflu ExpressMax Nighttime Severe Cold & Cough): Do not use more than directed. (Theraflu ExpressMax Daytime Severe Cold & Cough:) Adults and Children 12 Years of Age and Over: Take 2 caplets every 4 hours, while symptoms persist. Do not take more than 10 caplets in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Do not use. (Theraflu ExpressMax Nighttime Severe Cold & Cough): Adults and Children 12 Years of Age and Over: Take 2 caplets every 4 hours, while symptoms persist. Do not take more than 10 caplets in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Do not use.
About the Producer GlaxoSmithKline

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.